# SDR DXTA2022011054940

- Difficulty date: January 8, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N805QS
- Make and model: Rkwell 700
- Aircraft serial: 7000028
- Aircraft time: 1,693 hours, 1,006 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR RESISTS OPENING FROM INSIDE OR OUTSIDE . REQUIRES PHYSICAL FORCE TO OPEN - DOES NOT GRAVITY FALL. // SIGNOFF// OPS CHECK DOOR AND FOUND SATISIACTORY, NO RESISTANCE OPERATING  DOOR FROM INSIDE OR OUTSIDE IAW CE 700 MM 52-00-00
